Finite groups with prime graphs of diameter 5 - Archive ouverte HAL Access content directly
Journal Articles Communications in Mathematics Year : 2021

Finite groups with prime graphs of diameter 5

Ilya B. Gorshkov
  • Function : Correspondent author
Andrey V. Kukharev
  • Function : Author

Abstract

In this paper we consider a prime graph of finite groups. In particular, we expect finite groups with prime graphs of maximal diameter.
Fichier principal
Vignette du fichier
10-2478-cm-2020-0025.pdf (206.31 Ko) Télécharger le fichier
Origin : Explicit agreement for this submission

Dates and versions

hal-03665000 , version 1 (11-05-2022)

Licence

Attribution - NonCommercial - NoDerivatives

Identifiers

Cite

Ilya B. Gorshkov, Andrey V. Kukharev. Finite groups with prime graphs of diameter 5. Communications in Mathematics, 2021, Volume 28 (2020), Issue 3 (3), pp.307 - 312. ⟨10.2478/cm-2020-0025⟩. ⟨hal-03665000⟩
6 View
197 Download

Altmetric

Share

Gmail Facebook X LinkedIn More